Posted by: boo | 2009-01-07


Hi I have major annoying symptom that happens on and offI do suffer from anxiety and I have had panic attacks relapse in September last year but they under control I have been told to take meds for a while cipramil 20mg and 0.25 to 0.5mg at night I have taken these medications before and they produced no symptoms recently I have been feeling light headed and dizzy I train alot and upon exertion I get kind of dizzy especially when I do squats now strength training is my life and at the momment this light headedness/dizziness which is on and off is disturbing my training is it the meds ?could this be something else ?my doc assumed it was vertigo and put me on serc 24 it didnt work which means it wasnt that, then he told me it could be postural hypotension I dont feel hypglycemic also, but today it happend to me while walking in the mall please help I need some clarification!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

HI Boo
Have you blood pressure taken daily for a week to see if your average is below normal. Serc will help for vertigo ( you feel as if the world is turning around you and you feel drunk) Lightheadedness usually is caused by low blood pressure.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.